# SDR 2008FA0000844

- Difficulty date: November 24, 2008
- Submitted: November 24, 2008
- Operation: General aviation
- Aircraft: N305PD
- Make and model: Bell 206B-3
- Aircraft serial: 4586
- Aircraft time: 2,853 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Ground Wire
- Condition: Missing
- Location: Boost Pump
- Part time: 2,853 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG HAS REMOVED A GROUND WIRE FROM BOTH ELECTRIC BOOST PUMPS. GROUND HAS BEEN ON EARLIER MODELS, REMOVED SINCE SN: 4205 IAW WIRING DIAGRAMS. CAUTION LIGHTS FOR BOOST PUMPS NOT OPERATIONAL SINCE NO GROUND AVAILABLE TO BASE OF PRESSURE SWITCH. GROUND WIRE INSTALLED FROM MOTOR HOUSING TO BASE OF BOOST PUMP. MM SHOWS GROUND WIRE TO BASE OF BOOST PUMP 206-062-681-101. OPERATION NORMAL AFTER GROUND ROUTED TO BASE OF BOOST PUMP.
